Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 48185, 22 pages
http://dx.doi.org/10.1155/IJMMS/2006/48185

On the uncertainty inequality as applied to discrete signals

1Computer Vision and Artificial Intelligence Laboratory, Department of Electrical Engineering, Indian Institute of Science, Bangalore 560012, India
2Department of Electrical and Computer Engineering, Faculty of Engineering, National University of Singapore, Singapore 117576

Received 11 June 2005; Revised 24 October 2005; Accepted 28 November 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Klaus Meerkoetter, “Uncertainty relation for multidimensional discrete signals,” Multidimensional Systems and Signal Processing, 2015. View at Publisher · View at Google Scholar
  • Dinesh Bhati, Manish Sharma, Ram Bilas Pachori, Sujath S. Nair, and Vikram M. Gadre, “Design of Time–Frequency Optimal Three-Band Wavelet Filter Banks with Unit Sobolev Regularity Using Frequency Domain Sampling,” Circuits, Systems, and Signal Processing, 2016. View at Publisher · View at Google Scholar
  • 孝通 王, “Research on Generalized Uncertainty Principles,” Advances in Applied Mathematics, vol. 05, no. 03, pp. 421–434, 2016. View at Publisher · View at Google Scholar
  • Dinesh Bhati, Ram Bilas Pachori, and Vikram M. Gadre, “A novel approach for time-frequency localization of scaling functions and design of three-band biorthogonal linear phase wavelet filter banks,” Digital Signal Processing, 2017. View at Publisher · View at Google Scholar